# SDR ASAA2017040420428

- Difficulty date: April 4, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,180 hours, 2,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A832218
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB BS 785 BELOW STRINGER 20R , FASTENER HOLES WILL NOT PASS HFEC.  ACFT GROUNDED.  FABRICATED A NEW INTERCOSTAL IAW DWG 146A8320 REV-,  DWG 146A8322 REV-,  AND EA 900ER-53EA-18712. REV 00.
